MathSciNet Relay Station
MathSciNet bibliographic data
MR1262286 65J15 (65H05)
Cherruault, Y.; Adomian, G. Decomposition methods: a new proof of convergence. Math. Comput. Modelling 18 (1993), no. 12, 103–106 (1994).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement